BibTeX record journals/jcphy/WangGSEM08

download as .bib file

@article{DBLP:journals/jcphy/WangGSEM08,
  author    = {Qiqi Wang and
               David F. Gleich and
               Amin Saberi and
               Nasrollah Etemadi and
               Parviz Moin},
  title     = {A Monte Carlo method for solving unsteady adjoint equations},
  journal   = {J. Comput. Physics},
  volume    = {227},
  number    = {12},
  pages     = {6184--6205},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jcp.2008.03.006},
  doi       = {10.1016/j.jcp.2008.03.006},
  timestamp = {Thu, 18 May 2017 09:52:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/WangGSEM08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier